# SDR SWAA2013120222875

- Difficulty date: September 24, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 34,002 hours, 22,358 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 5910142
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUT OUT LOWER SECTION JAMB CORRODED BETWEEN STATION 370 TO STATION 427.  R & R JAMB IAW SRM & DRAWING.
